# SDR FDEA201101250346

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N999FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24748
- Aircraft time: 61,137 hours, 21,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC151555324
- Condition: Corroded
- Location: Bs 755
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD CREASE BEAM CORRODED AT BS 755, RBL 62.  REMOVED CORROSION AT I/B CREASE BEAM IAW SRM 51-10-02 ORIG. MAT. .071 AFTER   REWORK .061 FOUND OUT OF LIMITS IAW SRM 53-30-13 FIG. 101 DET. VIII FABRICATED NEW PER SRM 51-30-01 AND  DWG 143N5529 WITH MAT. BAC1515-553/24 BATCH 1896249 AND INSTALLED IAW SRM 51-40-02 THIS IS 'A' MAJOR REPAIR.
